# SDR CALA2021033000402

- Difficulty date: March 30, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 71,799 hours, 25,655 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Malfunctioned
- Location: Lt Lg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTERTAKEOFF FOUND ALT LANDING GEAR DOOR IN CP NOTLATCH. CLEANED LATCH AND SECURED DOOR CLOSED. PREFORMED CHECK PER AMM 32-35-00-820-801 ALL GEAR ACT WENT TO RAISED POSITION . AC OK FOR SERVICE
